# SDR UALA2012021400883

- Difficulty date: February 14, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 63,918 hours, 23,678 cycles
- Engine: Pwa PW2037
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 60B002201
- Part serial: 334
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE ON FINAL.  NOSE GEAR DOORS OPEN BUT NOSE GEAR NOT DOWN.  ALT GEAR EXTEND SUCCESSFUL.  REPLACED NOSE GEAR-GEAR OPERATED SEQUENCE VALVE.  GEAR SWING NORMAL.
